Started "The Regimen" and while I waited for my 2.5% to come in the mail, I used a TINY bit of my old 10% that i had used previously.
Around 6 months ago before doing the regimen, I used BP in my daily face wash routine and would use the 10% and one day had a reaction that was little more red and felt like sunburn and I stopped using it. It was probably just because I used too much at such a high percentage.
So, now, I used this 10% (VERY small amounts) twice for two days and then I experienced itchiness so I stopped and decided to wait until my 2.5 came. Now, two days later, I have not used any BP and my face is ITCHING LIKE CRAZY. I can't even go out I'm so distracted and irritated by this itchiness. There is no serious redness or any other burning sensation.
Could I be allergic? When will it stop, I haven't applied BP in two days. Could it be a moisturizer I am using?
Edited by bbyy1234, 31 July 2013 - 09:31 PM.